# SDR DALA2017122008753

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THREE DENTS ON THE LOWER SKIN AT THE LT INBOARD AFT FLAP.  MAINTENANCE REPAIRED THE FLAP IAW SRM 57-53-01, REPAIR 4, AND CARD 2000-8149-02.
